메뉴 건너뛰기




Volumn 5, Issue 1, 1995, Pages 92-104

Tri-analytic subvarieties of hyperkaehler manifolds

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0039093580     PISSN: 1016443X     EISSN: 14208970     Source Type: Journal    
DOI: 10.1007/BF01928217     Document Type: Article
Times cited : (31)

References (9)
  • 4
    • 84936125558 scopus 로고    scopus 로고
    • [S] G. Stolzenberg, Volumes limits and extensions of analytic varieties, Lect. Notes in Math., Springer-Verlag 19 (1966), PAGES????.
  • 5
    • 84936099715 scopus 로고    scopus 로고
    • [T] A. Todorov, Moduli of hyper-Kählerian manifolds I,II, Preprint MPI (1990).
  • 7
    • 84936119369 scopus 로고    scopus 로고
    • [V2] M. Verbitsky, Hyperkähler and holomorphic symplectic geometry I, Electronic preprint alg-geom 9307009 (1993) 14 pp. LaTeX
  • 8
    • 84936111180 scopus 로고    scopus 로고
    • [V3] M. Verbitsky, Coherent Perverse Sheaves, Ph.D. thesis, in preparation.


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.